# SDR AALA20130329028

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 35,894 hours, 15,209 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Part number: MF20003
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE AUDIO/MICROPHONE WIRE AT CAPTAINS OXYGEN MASK.  REMOVED AND REPLACED CAPTAINS O2 MASK.
